# SDR 2009F00078

- Difficulty date: August 25, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N50FN
- Make and model: Lear 35A
- Aircraft serial: 070
- Aircraft time: 17,904 hours, 11,117 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Condition: Burned Out
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

WHEN ARRIVING AT 27000 FT, NOTICED A SLIGHT ODOR COMING FROM THE CABIN.  TURNED OFF THE CABIN BLOWER AND COCKPIT BLOWER TO TRY AND ISOLATE FROM WHERE THE SMELL WAS COMING FROM.  AFTER ABOUT 5 MINUTES THE ODOR WAS GONE AND DECIDED TO TURN ON THE CABIN FAN.  ABOUT 5 MINUTES AFTER THAT, A MUCH STRONGER SMELL WAS BACK.  LOOKED IN THE CABIN AND NOTICED ALOT OF SMOKE HAD FILLED THE CABIN.  DONNED OUR MASKS, HEADED FOR HOME AND WENT THROUGH THE EMERGENCY CHECKLIST.  DECLARED AN EMERGENCY WITH APPROACH AND LANDED RUNWAY 25 WITHOUT ANY OTHER INCIDENTS.
